Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Bianchini - A. Brancolini

Estimates on Path Functionals over Wasserstein Spaces

created by brancolin on 05 Mar 2009
modified on 08 Nov 2016

[BibTeX]

Published Paper

Inserted: 5 mar 2009
Last Updated: 8 nov 2016

Journal: SIAM J. Math. Anal.
Volume: 42
Number: 3
Pages: 1179-1217
Year: 2010
Doi: 10.1137/100782693

Abstract:

In this paper we consider the class a functionals (introduced by Brancolini, Buttazzo, and Santambrogio) $\mathcal{G}_{r,p}(\gamma)$ defined on Lipschitz curves $\gamma$ valued in the $p$-Wasserstein space. The problem considered is the following: given a measure $\mu$, give conditions in order to assure the existence a curve $\gamma$ such that $\gamma(0) = \mu$, $\gamma(1) = \delta_{x_0}$, and $\mathcal{G}_{r,p}(\gamma) < +\infty$.

To this end, new estimates on $\mathcal{G}_{r,p}(\mu)$ are given and a notion of dimension of a measure (called path dimension) is introduced: the path dimension specifies the values of the parameters $(r,p)$ for which the answer to the previous reachability problem is positive. Finally, we compare the path dimension with other known dimensions.

Keywords: Path functionals, optimal transportation problems, branched transportation


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1